Bulletin (New Series) of the American Mathematical Society

Review: V. I. Arnol′d, S. M. Gusein-Zade and A. N. Varchenko, Singularities of differentiable maps, Vol. 1. The classification of critical sets, caustics and wave fronts

C. T. C. Wall

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 183-186.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553985

Citation

Wall, C. T. C. Review: V. I. Arnol′d, S. M. Gusein-Zade and A. N. Varchenko, Singularities of differentiable maps, Vol. 1. The classification of critical sets, caustics and wave fronts. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 183--186. https://projecteuclid.org/euclid.bams/1183553985


Export citation

References

  • 1. V. I. Arnol'd, Singularities of smooth mappings, Russian Math. Surveys 23:1 (1968), 1-43.
  • 2. T. Bröcker, Differentiable germs and catastrophes (transl. by L. Lander), London Math. Soc. Lecture Note Series, no. 17, Cambridge Univ. Press, Cambridge and New York, 1975.
  • 3. C. G. Gibson, Singular points of smooth mappings, Research Notes in Math., no. 25, Pitman, New York, 1979.
  • 4. M. Golubitsky and V. Guillemin, Stable mappings and their singularities, Graduate Texts in Math., vol. 14, Springer-Verlag, Berlin and New York, 1973.
  • 5. J. Martinet, Singularities of functions and differentiable maps, London Math. Soc. Lecture Note Series, no. 58, Cambridge Univ. Press, Cambridge and New York, 1982.
  • 6. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N. J., 1968.
  • 7. C. T. C. Wall, Finite determinacy of smooth map-germs, Bull. London Math. Soc. 12 (1980), 401-421.